Duke Mathematical Journal

Universal Schubert polynomials

William Fulton

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Duke Math. J., Volume 96, Number 3 (1999), 575-594.

First available in Project Euclid: 19 February 2004

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 14M15: Grassmannians, Schubert varieties, flag manifolds [See also 32M10, 51M35]
Secondary: 05E15: Combinatorial aspects of groups and algebras [See also 14Nxx, 22E45, 33C80] 14C17: Intersection theory, characteristic classes, intersection multiplicities [See also 13H15]


Fulton, William. Universal Schubert polynomials. Duke Math. J. 96 (1999), no. 3, 575--594. doi:10.1215/S0012-7094-99-09618-7. https://projecteuclid.org/euclid.dmj/1077229326

Export citation


  • [ADFK] S. Abeasis, A. Del Fra, and H. Kraft, The geometry of representations of $A\sbm$, Math. Ann. 256 (1981), no. 3, 401–418.
  • [BGG] I. N. Bernšteĭ n, I. M. Gel'fand, and S. I. Gel'fand, Schubert cells, and the cohomology of the spaces $G/P$, Uspehi Mat. Nauk 28 (1973), no. 3(171), 3–26.
  • [BF] A. Buch and W. Fulton, Chern class formulas for quiver varieties, to appear in Invent. Math.
  • [CFl] Ionuţ Ciocan-Fontanine, Quantum cohomology of flag varieties, Internat. Math. Res. Notices (1995), no. 6, 263–277.
  • [CF2] I. Ciocan-Fontanine, On quantum cohomology rings of partial flag varieties, preprint.
  • [CFF] I. Ciocan-Fontanine and W. Fulton, Quantum double Schubert polynomials 6, Institut Mittag-Leffler, 1996/97, Appendix J in [FP].
  • [D] Michel Demazure, Désingularisation des variétés de Schubert généralisées, Ann. Sci. École Norm. Sup. (4) 7 (1974), 53–88.
  • [FGP] Sergey Fomin, Sergei Gelfand, and Alexander Postnikov, Quantum Schubert polynomials, J. Amer. Math. Soc. 10 (1997), no. 3, 565–596, 2d ed.
  • [F1] William Fulton, Intersection theory, Ergebnisse der Mathematik und ihrer Grenzgebiete. 3. Folge. A Series of Modern Surveys in Mathematics [Results in Mathematics and Related Areas. 3rd Series. A Series of Modern Surveys in Mathematics], vol. 2, Springer-Verlag, Berlin, 1998.
  • [F2] William Fulton, Flags, Schubert polynomials, degeneracy loci, and determinantal formulas, Duke Math. J. 65 (1992), no. 3, 381–420.
  • [FP] William Fulton and Piotr Pragacz, Schubert varieties and degeneracy loci, Lecture Notes in Mathematics, vol. 1689, Springer-Verlag, Berlin, 1998.
  • [K] A. N. Kirillov, Quantum Schubert polynomials and quantum Schur functions, preprint.
  • [KM] A. N. Kirillov and T. Maeno, Quantum double Schubert polynomials, quantum Schubert polynomials and Vafa-Intriligator formula, preprint.
  • [LM] V. Lakshmibai and Peter Magyar, Degeneracy schemes, quiver schemes, and Schubert varieties, Internat. Math. Res. Notices (1998), no. 12, 627–640.
  • [L] Alain Lascoux, Classes de Chern des variétés de drapeaux, C. R. Acad. Sci. Paris Sér. I Math. 295 (1982), no. 5, 393–398.
  • [LS1] Alain Lascoux and Marcel-Paul Schützenberger, Polynômes de Schubert, C. R. Acad. Sci. Paris Sér. I Math. 294 (1982), no. 13, 447–450.
  • [LS2] A. Lascoux and M.-P. Schützenberger, Fonctorialité des polynômes de Schubert, Invariant theory (Denton, TX, 1986), Contemp. Math., vol. 88, Amer. Math. Soc., Providence, RI, 1989, pp. 585–598.
  • [M] I. G. Macdonald, Notes on Schubert polynomials, Monographies du LaCIM, vol. 6, Université du Québec, Montréal, 1991.
  • [S] Frank Sottile, Pieri's formula for flag manifolds and Schubert polynomials, Ann. Inst. Fourier (Grenoble) 46 (1996), no. 1, 89–110.